Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had vertigo and vomiting. Constant fog in head. Is it related to vertigo?

Oct 2013
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 516 Questions
On thursday I had an episode with vertigo and vomiting, now I feel like my head is in a constant fog any connection to the vertigo?
Posted Mon, 25 Nov 2013 in Medicines and Side Effects
Answered by Dr. Namala Bharadwaj 58 minutes later
Brief Answer: there is connection constant fog and vertigo Detailed Answer: Hello dear Thanks for your query at XXXXXXX I understand your concern. There are many causes for vertigo with vomitings, Yes constant fog like effect or light headedness is associated with vertigo ,to determine what caused episode of vertigo in your case more details are needed in history. History like - duration - how many episode - other associated symptom - any history headache and migraines - any ear related problems - any medical, surgical and family history Without any details its very hard to comment on what caused it. Some causes for vertigo are ear diseases: menieres, benign paroxysmal vertigo, labrynthitis, drugs and trauma others : vertebro basilar insufficiency, wallenbergs syndrome, basialr migraine, multiple sclerosis. Presentation of vertigo in case will be different clinically. In your case vertbro basilar insuffiency could be one cause because it occur more in age above 50 year, associated with vomitings and light headed XXXXXXX other neurological symptoms. You also have history of hypertension fog like feeling can be due to high blood pressure, get one blood pressure reading soon and take medication to keep under control. Also get one random blood sugar levels done to rule out for diabetes hope i answered your query. in follow up question provide me clinical details so that i can guide you further investigation and management options. or direct query at WWW.WWWW.WW regards
Above answer was peer-reviewed by
Follow-up: Had vertigo and vomiting. Constant fog in head. Is it related to vertigo? 8 days later
You wanted more details to the vertigo, they checked my blood pressure just before the vomiting it was slightly elevated 135/85, and my blood glucose 101. I have had the foggy feeling and something like the sensation of falling off and on for the last couple of years, but it seems to only occur when I'm laying down, not when standing or changing positions. however this time with the vertigo I had been sick during the night with diarrhea with dry heaves in the morning. I was able to eat some oatmeal in the morning and I felt Ok. So, I went to work it was within about 15 minutes that I became very dizzy and lost my balance, fell and blacked out for maybe a couple of seconds. When I came around the vertigo was terrible, I couldn't stand to move my head at all in any direction this lasted for about an hour, after which I started vomiting uncontrollably. After this the vertigo was still there but no longer as severe, and slowly subsided, was out of it for a couple of days. I'm much better now but continue with this constant fog, and the sensation of falling when I'm laying down.
Answered by Dr. Namala Bharadwaj 6 hours later
Brief Answer: control blood pressure, rule out other causes. Detailed Answer: Hello XXXXXXX I understand your concern. Your blood pressure is slightly on higher side , that might be cause for the fog like symptoms while lying down. Once again check your blood pressure consult physician for its control. Constant fog like symptoms even at rest that are not related to vertigo might be due to anemia, nutritional deficiency, hypertension, thyroid disorder, inner ear problems, vascular causes,anxiety and stress. Above all mentioned cause have to be ruled out one by one for the proper diagnosis. Hope I answered your query. Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor